# SDR DALA2018040902288

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 69,031 hours, 11,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. SECURED THE CONNECTOR FOR THE CEILING EMERGENCY LIGHTS AT 19FG.
